# SDR CALA2025031202742

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 123,278 hours, 18,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 312540010
- Part serial: 4749
- Condition: Faulted
- Location: Zone 800
- Part time: 6,672 hours, 888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EMER ESCAPE SLIDE DOOR LATCH ACFUATOR REMOVED FOR REPLACEMENT REF AMM 25-65-11.  ACTUATOR INSTALLED REF AMM 25-65-11, OPERATIONAL CHECKS REQUIRED WITH ACTIVATION OF EMERGENCY SLIDES INSTALLATION IN COMPLIANCE WITH AMM 25-65-11 AND RII
